MathSciNet Relay Station
MathSciNet bibliographic data
MR2454801 (2009m:35265) 35K57 (35Q51 37L05 92D25)
Fang, Jian; Wei, Junjie; Zhao, Xiao-Qiang Spatial dynamics of a nonlocal and time-delayed reaction-diffusion system. J. Differential Equations 245 (2008), no. 10, 2749–2770.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement